On the multiplicative behavior of Bloch functions.
Danikas, Nikolaos ; Lappan, Peter
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 18 (1993), p. 395-401 / Harvested from The Electronic Library of Mathematics
Publié le : 1993-01-01
EUDML-ID : urn:eudml:doc:223677
@article{00572396,
     title = {On the multiplicative behavior of Bloch functions.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {18},
     year = {1993},
     pages = {395-401},
     zbl = {0793.30029},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00572396}
}
Danikas, Nikolaos; Lappan, Peter. On the multiplicative behavior of Bloch functions.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 18 (1993) pp. 395-401. http://gdmltest.u-ga.fr/item/00572396/